Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 82, NWS Houston/Galveston, TX

June 6, 2011Brazos County, Madison County, Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at Jun 6, 2011, 6:11 PM CDT for Brazos County, Madison County, Texas. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2011, 6:11 PM CDT (23:11 UTC)
Expired
Jun 6, 2011, 7:00 PM CDT
In force
49 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

Counties Brazos County, TX, Madison County, TX

The radar

The Ft Hood radar (KGRK), 108 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 6:35 PM CDTTSTM WND DMG2 N Kurten, TXA COUPLE OF TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.2 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 750 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
750 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
2099 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

298 
WUUS54 KHGX 062311
SVRHGX
TXC041-313-070000-
/O.NEW.KHGX.SV.W.0082.110606T2311Z-110607T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
611 PM CDT MON JUN 6 2011

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BRAZOS COUNTY IN SOUTHEAST TEXAS...
  SOUTHWESTERN MADISON COUNTY IN SOUTHEAST TEXAS...

* UNTIL 700 PM CDT

* AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 16
  MILES NORTHEAST OF BRYAN...AND MOVING WEST AT 10 MPH.

* LOCATIONS IN THE SEVERE THUNDERSTORM WARNING INCLUDE BUT ARE NOT
  LIMITED TO NORTH ZULCH...KURTEN AND WIXON VALLEY..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE
BUILDINGS. TAKE COVER NOW!

&&

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 3085 9642 3093 9635 3099 9625 3100 9617
      3089 9607 3084 9613 3083 9617 3080 9617
      3065 9635 3080 9645
TIME...MOT...LOC 2311Z 072DEG 8KT 3087 9624

$$
2 follow-up statements
105 
WWUS54 KHGX 062332
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
632 PM CDT MON JUN 6 2011

TXC041-313-070000-
/O.CON.KHGX.SV.W.0082.000000T0000Z-110607T0000Z/
MADISON TX-BRAZOS TX-
632 PM CDT MON JUN 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR BRAZOS AND MADISON COUNTIES...

AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR KURTEN...OR 12 MILES NORTH OF BRYAN...MOVING SOUTHWEST 
AT 10 MPH.  ANOTHER THUNDERSTORM DEVELOPING THUNDERSTORM WAS LOCATED 
NORTH OF BRYAN.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WIXON 
VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE
BUILDINGS. TAKE COVER NOW!

&&

LAT...LON 3085 9642 3093 9635 3099 9625 3100 9617
      3089 9607 3084 9613 3083 9617 3080 9617
      3065 9635 3080 9645
TIME...MOT...LOC 2331Z 061DEG 10KT 3083 9630

$$
005 
WWUS54 KHGX 070003
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
703 PM CDT MON JUN 6 2011

TXC041-313-070013-
/O.EXP.KHGX.SV.W.0082.000000T0000Z-110607T0000Z/
MADISON TX-BRAZOS TX-
703 PM CDT MON JUN 6 2011

...THE SEVERE THUNDERSTORM WARNING FOR BRAZOS AND MADISON COUNTIES
HAS EXPIRED...

LAT...LON 3085 9642 3093 9635 3099 9625 3100 9617
      3089 9607 3084 9613 3083 9617 3080 9617
      3065 9635 3080 9645
TIME...MOT...LOC 2332Z 061DEG 10KT 3083 9630

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:53 PM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Jun 6, 2:53 PM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
253 PM CDT MON JUN 6 2011

.DISCUSSION...
TEMPERATURES HAVE ONCE AGAIN SOARED TO RECORD LEVELS TODAY WITH
THE ABUNDANT SUNSHINE AND SURFACE DEWPOINTS MIXING OUT. HIGH
TEMPERATURES SO FAR TODAY INCLUDE:

HOUSTON/IAH 103 DEGREES (PREVIOUS RECORD 98/1980)
HOUSTON/HOBBY 101 DEGREES (PREVIOUS RECORD 97/1977)
GALVESTON 96 DEGREES (PREVIOUS RECORD 91/2008)
COLLEGE STATION 102 DEGREES (STILL SHORT OF RECORD)
LEAGUE CITY 100 DEGREES

KHGX RADAR SHOWS SCATTERED SHOWERS/T-STORMS HAVE DEVELOPED OVER
THE COASTAL ZONES AND EASTERN HARRIS AND LIBERTY COUNTIES. HAVE
ALREADY PUT OUT A WARNING AND A COUPLE OF STATEMENTS. ACTIVITY
SHOULD INCREASE IN COVERAGE AND INTENSITY THROUGH THE LATE
AFTERNOON HOURS. THE VERY DRY LOW LEVELS AND HIGH BASES OF THE
STORMS WILL FAVOR THE LIKELIHOOD OF DOWNBURST WINDS WITH THE
STRONGEST STORMS. SPC MENTIONED THIS IN A RECENT MESOSCALE
DISCUSSION. THE ACTIVITY WILL PERSIST UNTIL AROUND SUNSET THEN
WEAKEN WITH LOSS OF DAYTIME HEATING. WILL KEEP 30 POPS GOING IN
THE FORECAST FOR THIS EVENING.

THE UPPER RIDGE OVER THE SOUTHERN STATES IS FORECAST TO SIGNIFICANTLY
WEAKEN OVER THE NEXT COUPLE OF DAYS. AT THE SAME TIME...LOW LEVEL
FLOW WILL BECOME MORE SOUTHEASTERLY RESULTING IN A GREATER GULF
INFLUENCE ON OUR WEATHER...AND A STRONGER SEABREEZE IN THE
AFTERNOONS. THESE FACTORS WILL HELP TO MODERATE MAX TEMPS QUITE A
BIT OVER THE NEXT COUPLE OF DAYS. TEMPS COULD STILL GET CLOSE TO
RECORDS TUESDAY BUT SHOULD BE WELL BELOW RECORDS STARTING
WEDNESDAY. NORMALLY AN UPPER PATTERN WITH A WEAKNESS IN THE RIDGE
WOULD BE FAVORABLE FOR CONVECTIVE DEVELOPMENT...HOWEVER THE MODELS
SHOW THAT MOISTURE WILL BE TOO LACKING FOR MUCH CONVECTIVE
DEVELOPMENT AFTER TUESDAY. WILL KEEP 20 POPS GOING FOR INLAND
AREAS TUE AFTN/EVENING AS PWS REMAIN 1.5-1.7 INCHES AND SEABREEZE
WILL HELP TO FOCUS CONVECTIVE DEVELOPMENT. KEPT FORECAST DRY FOR
WEDNESDAY THROUGH THE WEEKEND AS PWS DROP TO AROUND 1.2 INCHES.
WHILE AN ISOLATED AFTERNOON SHOWER/T-STORM CANNOT BE RULED OUT
THIS PERIOD HAVE THIS COVERED WITH 5-10 POPS. KEPT MAX TEMPS A FEW
DEGREES ABOVE MEXMOS GUIDANCE THROUGH THE WEEKEND. THE GFS SHOWS A
SURGE OF DEEPER MOISTURE SPREADING INTO SE TX BEGINNING MONDAY OF
NEXT WEEK...WHICH WOULD FAVOR AN INCREASE IN SEABREEZE ACTIVITY. THREW
IN A SLIGHT CHANCE IN THE FORECAST...THOUGH IT SHOULD BE MENTIONED
THAT THE ECMWF DOES NOT INDICATE THE INCREASE IN MOISTURE.

RECORD HIGH TEMPERATURES:

        	    CLL        IAH         HOU         GLS

TODAY (6/6)      104/1948   *103/2011   *101/2011   *96/2011
TUESDAY (6/7)    100/1948     99/1903     98/1977    91/2008

* NEW RECORD SET TODAY

35

&&

.AVIATION...
CU FIELD BEGINNING TO FILL THIS THIS AFTN. EXPECTING TO SEE AN AS
GOOD AS OR IF NOT BETTER PCPN COVERAGE ACROSS SE TX THIS AFTN/EVE
GIVEN THE LOCAL SOUNDINGS OF NO CAP/DECENT WIND SHEAR AND THE AL-
READY ABUNDANT HEATING/MOISTURE. MODELS ALSO INDICATING GOOD LIFT
VIA LINGERING SFC BOUNDARIES/EFFECTS OF THE WWD MOVING SHORTWAVE.
AS A RESULT HAVE KEPT MENTION OF VCTS/CB IN FOR THIS AFTN AS WELL
AS A TEMPO GROUP FOR IAH. WITH THE RIDGE BREAKING DOWN OVERNIGHT/
TOMORROW AND THE SHORTWAVE MOVING OUT...WILL JUST USE CB TOMORROW
FOR THE POSSIBILITY OF PCPN. NO MAJOR OVERNIGHT ISSUES AS ALL THE
VERY DRY AIR MIXING DOWN FROM THIS VERY DEEP N/NELY FLOW HELPS TO
KEEP THE USUAL MVFR CIGS/VIS OUT OF THE PICTURE.  41

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      73 100  73  96  73 /  30  20  20  10  10
HOUSTON (IAH)              73  98  73  94  73 /  30  20  20  10  10
GALVESTON (GLS)            78  91  78  89  78 /  20  10  10  10  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

DISCUSSION...35
AVIATION/MARINE...41
Hazardous weather outlook, Jun 6, 3:27 AM CDT, 14 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
327 AM CDT MON JUN 6 2011

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-071200-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
327 AM CDT MON JUN 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NEAR RECORD HIGH TEMPERATURES ARE EXPECTED AGAIN THIS AFTERNOON. HIGHS
WILL RANGE FROM THE LOWER TO MID 90S ALONG THE IMMEDIATE COAST TO BETWEEN
98 AND 103 DEGREES ACROSS INLAND AREAS. AFTERNOON HEAT INDICES WILL
TOP OUT BETWEEN 98 AND 103 DEGREES.

THE COMBINATION OF THE EXTREME HEAT AND AN INCREASE OF MOISTURE IN THE
ATMOSPHERE WILL RESULT IN SCATTERED MAINLY AFTERNOON THROUGH EARLY EVENING
SHOWERS AND THUNDERSTORMS. SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL
TO BECOME STRONG OR SEVERE. DAMAGING DOWNBURST WINDS WILL BE THE PRIMARY
SEVERE WEATHER THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON.

In the hours before

Local storm report, Jun 6, 4:25 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
425 PM CDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             MISSOURI CITY           29.57N 95.54W
06/06/2011  E0.75 INCH       FORT BEND          TX   TRAINED SPOTTER

&&

MM
Local storm report, Jun 6, 4:51 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
451 PM CDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     TSTM WND DMG     MOSS HILL               30.25N 94.74W
06/06/2011                   LIBERTY            TX   LAW ENFORCEMENT

            LARGE TREE DOWN ALONG STATE HIGHWAY 105 4 MILES WEST OF
            LIBERTY LAKES.

0320 PM     TSTM WND DMG     5 N BAYTOWN             29.82N 94.97W
06/06/2011                   HARRIS             TX   BROADCAST MEDIA

            ROOF DAMAGE TO A BUSINESS ON CLINTON ROAD NEAR I-10

0338 PM     HAIL             10 NW SARGENT           28.94N 95.78W
06/06/2011  E1.00 INCH       MATAGORDA          TX   LAW ENFORCEMENT

            QUARTER SIZED HAIL ON FM HIGHWAY 2853

0345 PM     HAIL             ALDINE                  29.91N 95.38W
06/06/2011  E0.50 INCH       HARRIS             TX   NWS EMPLOYEE

            PEA TO MARBLE SIZED HAIL AT HOUSTON INTERCONTINENTAL
            AIRPORT

0420 PM     HAIL             MISSOURI CITY           29.57N 95.54W
06/06/2011  E0.75 INCH       FORT BEND          TX   TRAINED SPOTTER

0430 PM     HAIL             MANVEL                  29.48N 95.36W
06/06/2011  E1.75 INCH       BRAZORIA           TX   LAW ENFORCEMENT

            GOLFBALL SIZED HAIL AT INTERSECTION OF STATE HIGHWAY 6
            AND FM HIGHWAY 288

0430 PM     TSTM WND DMG     MISSOURI CITY           29.57N 95.54W
06/06/2011                   FORT BEND          TX   TRAINED SPOTTER

            PALM TREES DOWNED IN SIENA PLANTATION

0433 PM     HAIL             LAKE TEXANA DAM         28.89N 96.57W
06/06/2011  E0.75 INCH       JACKSON            TX   NWS EMPLOYEE

            PENNY SIZED HAIL AT LAKE TEXANA STATE PARK

0440 PM     TSTM WND DMG     WINNIE                  29.82N 94.38W
06/06/2011                   CHAMBERS           TX   LAW ENFORCEMENT

            TREES DOWN ON STATE HIGHWAY 124

&&

MM
Special weather statement, Jun 6, 5:19 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
519 PM CDT MON JUN 6 2011

TXZ163-164-177-062315-
HOUSTON-TRINITY-WALKER-
519 PM CDT MON JUN 6 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME WEST CENTRAL TRINITY COUNTY...MOVING
SOUTHWEST AT 10 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 45 MPH...ARE
POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...LOVELADY.

GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THIS STORM HAS PASSED.

LAT...LON 3111 9521 3100 9525 3085 9555 3091 9563
      3092 9562 3094 9564 3099 9568 3102 9566
      3103 9566 3104 9562 3107 9565 3112 9557
      3114 9535
TIME...MOT...LOC 2218Z 066DEG 10KT 3102 9540
Special weather statement, Jun 6, 5:23 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
523 PM CDT MON JUN 6 2011

TXZ176-177-196-198-199-062330-
BRAZOS-GRIMES-MADISON-MONTGOMERY-WALKER-
523 PM CDT MON JUN 6 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SMALL CLUSTER OF STRONG THUNDERSTORM DEVELOPING OVER WESTERN WALKER
AND NORTHWEST MONTGOMERY COUNTY DRIFTING WEST AT 10 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...ARE
POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...ROANS PRAIRIE...
RICHARDS...IOLA...DACUS...CRABBS PRAIRIE...CARLOS...BEDIAS...
ANDERSON...RIVERSIDE AND HUNTSVILLE.

GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THIS STORM HAS PASSED.

LAT...LON 3040 9600 3051 9622 3089 9614 3093 9579
      3085 9538 3060 9543 3038 9570
TIME...MOT...LOC 2223Z 094DEG 9KT 3064 9567
Local storm report, Jun 6, 5:37 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
537 PM CDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     TSTM WND DMG     MOSS HILL               30.25N 94.74W
06/06/2011                   LIBERTY            TX   LAW ENFORCEMENT

            LARGE TREE DOWN ALONG STATE HIGHWAY 105 4 MILES WEST OF
            LIBERTY LAKES.

0320 PM     TSTM WND DMG     5 N BAYTOWN             29.82N 94.97W
06/06/2011                   HARRIS             TX   BROADCAST MEDIA

            ROOF DAMAGE TO A BUSINESS ON CLINTON ROAD NEAR I-10

0338 PM     HAIL             10 NW SARGENT           28.94N 95.78W
06/06/2011  E1.00 INCH       MATAGORDA          TX   LAW ENFORCEMENT

            QUARTER SIZED HAIL ON FM HIGHWAY 2853

0345 PM     HAIL             ALDINE                  29.91N 95.38W
06/06/2011  E0.50 INCH       HARRIS             TX   NWS EMPLOYEE

            PEA TO MARBLE SIZED HAIL AT HOUSTON INTERCONTINENTAL
            AIRPORT

0420 PM     HAIL             MISSOURI CITY           29.57N 95.54W
06/06/2011  E0.75 INCH       FORT BEND          TX   TRAINED SPOTTER

0430 PM     HAIL             MANVEL                  29.48N 95.36W
06/06/2011  E1.75 INCH       BRAZORIA           TX   LAW ENFORCEMENT

            GOLFBALL SIZED HAIL AT INTERSECTION OF STATE HIGHWAY 6
            AND FM HIGHWAY 288

0430 PM     TSTM WND DMG     MISSOURI CITY           29.57N 95.54W
06/06/2011                   FORT BEND          TX   TRAINED SPOTTER

            PALM TREES DOWNED IN SIENA PLANTATION

0433 PM     HAIL             LAKE TEXANA DAM         28.89N 96.57W
06/06/2011  E0.75 INCH       JACKSON            TX   NWS EMPLOYEE

            PENNY SIZED HAIL AT LAKE TEXANA STATE PARK

0440 PM     TSTM WND DMG     WINNIE                  29.82N 94.38W
06/06/2011                   CHAMBERS           TX   LAW ENFORCEMENT

            TREES DOWN ON STATE HIGHWAY 124

0445 PM     HAIL             EDNA                    28.97N 96.65W
06/06/2011  E0.50 INCH       JACKSON            TX   LAW ENFORCEMENT

0445 PM     TSTM WND DMG     5 SE EDNA               28.92N 96.59W
06/06/2011                   JACKSON            TX   LAW ENFORCEMENT

            POWER LINES DOWN ALONG STATE HIGHWAY 111 BETWEEN EDNA AND
            LAKE TEXANA STATE PARK

&&

MM
Special weather statement, Jun 6, 5:45 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
545 PM CDT MON JUN 6 2011

TXZ197-210>213-062345-
AUSTIN-COLORADO-HARRIS-WALLER-WASHINGTON-
545 PM CDT MON JUN 6 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES EAST OF BELLVILLE...MOVING SOUTHWEST AT 5
MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...SHELBY...NEW ULM...
MONAVILLE...INDUSTRY...FRELSBURG...CAT SPRING...SEALY...SAN FELIPE...
PINE ISLAND...PATTISON...HEMPSTEAD...BROOKSHIRE...BRENHAM AND
BELLVILLE.

GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THIS STORM HAS PASSED.

LAT...LON 3027 9638 3001 9589 2989 9578 2977 9590
      2974 9656 2994 9661 2996 9659 3006 9664
TIME...MOT...LOC 2245Z 060DEG 6KT 2993 9616

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:31 PM CDTSevere Thunderstorm WarningHGXColorado, Wharton29 min
Jun 5, 8:34 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery, Waller41 min
Jun 5, 10:45 PM CDTSevere Thunderstorm WarningHGXLiberty45 min
Jun 6, 2:05 PM CDTSpecial Weather StatementHGXLiberty55 min
Jun 6, 2:12 PM CDTSevere Thunderstorm WarningHGXLiberty48 min
Jun 6, 2:29 PM CDTSpecial Weather StatementHGXHarris61 min
Jun 6, 2:51 PM CDTSpecial Weather StatementHGXBrazoria, Matagorda, Wharton39 min
Jun 6, 3:07 PM CDTSevere Thunderstorm WarningHGXHarris38 min
Jun 6, 3:21 PM CDTSpecial Weather StatementHGXJackson, Matagorda, Wharton54 min
Jun 6, 3:29 PM CDTSevere Thunderstorm WarningHGXBrazoria, Matagorda46 min
Jun 6, 3:43 PM CDTSevere Thunderstorm WarningHGXChambers, Liberty47 min
Jun 6, 3:54 PM CDTSevere Thunderstorm WarningHGXJackson, Wharton51 min
Jun 6, 4:03 PM CDTSevere Thunderstorm WarningHGXLiberty31 min
Jun 6, 4:13 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery, Waller27 min
Jun 6, 4:15 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Harris45 min
Jun 6, 4:32 PM CDTSevere Thunderstorm WarningHGXChambers, Liberty43 min
Jun 6, 4:33 PM CDTSpecial Marine WarningHGX27 min
Jun 6, 4:36 PM CDTSevere Thunderstorm WarningHGXJackson39 min
Jun 6, 4:37 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend38 min
Jun 6, 5:02 PM CDTSevere Thunderstorm WarningHGXAustin, Fort Bend43 min
Jun 6, 5:19 PM CDTSpecial Weather StatementHGXTrinity56 min
Jun 6, 5:23 PM CDTSpecial Weather StatementHGXGrimes, Walker67 min
Jun 6, 5:45 PM CDTSpecial Weather StatementHGXAustin, Waller, Washington60 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.